Exponential H∞ filtering for uncertain discrete-time switched linear systems with average dwell time: A µ-dependent approach

dc.contributor.authorZhang, L.
dc.contributor.authorBoukas, E.
dc.contributor.authorShi, P.
dc.date.issued2008
dc.description.abstract<jats:title>Abstract</jats:title><jats:p>In this paper, the problem of exponential<jats:italic>H</jats:italic><jats:sub>∞</jats:sub>filter problem for a class of discrete‐time polytopic uncertain switched linear systems with average dwell time switching is investigated. The exponential stability result of the general discrete‐time switched systems using a discontinuous piecewise Lyapunov function approach is first explored. Then, a new µ‐<jats:italic>dependent</jats:italic>approach is proposed, which means the analysis or synthesis of the underlying systems is dependent on the increase degree µ of the piecewise Lyapunov function at the switching instants. A mode‐dependent full‐order filter is designed such that the developed filter error system is robustly exponentially stable and achieves an exponential<jats:italic>H</jats:italic><jats:sub>∞</jats:sub>performance. Sufficient existence conditions for the desired filter are derived and formulated in terms of a set of linear matrix inequalities, and consequently the minimal average dwell time and the corresponding filter are obtained from such conditions for a given system decay degree. A numerical example is presented to demonstrate the potential and effectiveness of the developed theoretical results. Copyright © 2007 John Wiley &amp; Sons, Ltd.</jats:p>
dc.description.statementofresponsibilityLixian Zhang, El-Kebir Boukas and Peng Shi
dc.identifier.citationInternational Journal of Robust and Nonlinear Control, 2008; 18(11):1188-1207
dc.identifier.doi10.1002/rnc.1276
dc.identifier.issn1049-8923
dc.identifier.issn1099-1239
dc.identifier.orcidShi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]
dc.identifier.urihttp://hdl.handle.net/2440/82498
dc.language.isoen
dc.publisherJohn Wiley & Sons Ltd
dc.rightsCopyright © 2007 John Wiley & Sons, Ltd.
dc.source.urihttps://doi.org/10.1002/rnc.1276
dc.subjectaverage dwell time
dc.subjectH∞ filtering
dc.subjectlinear matrix inequalities
dc.subjectswitched linear systems
dc.titleExponential H∞ filtering for uncertain discrete-time switched linear systems with average dwell time: A µ-dependent approach
dc.title.alternativeExponential H infinity filtering for uncertain discrete-time switched linear systems with average dwell time: A Mu-dependent approach
dc.typeJournal article
pubs.publication-statusPublished

Files